MathSciNet Relay Station
MathSciNet bibliographic data
MR2072276 60K25
Baccelli, François; Lelarge, Marc; Foss, Serguei Asymptotics of subexponential max plus networks: the stochastic event graph case. Queueing Syst. 46 (2004), no. 1-2, 75–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement